# SDR CALA0000009

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat  Track
- Condition: Corroded
- Location: Bs 1098 - 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT I/B SEAT TRACK CORRODED AT STA1098-1140.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-0.
